# SDR AU000945

- Difficulty date: September 28, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 7547511
- Condition: Stuck
- Location: Cabin Cooling Sy
- Component: Cabin Cooling Sy
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR CYCLE MACHINE BYPASS VALVE STICKING IN THE ''OPEN'' POSITION.  (X)
